Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Foul vaginal odour during periods, abdominal pain. Taking placentrex injections, kidney calculus. Side effect?

hello Mam, i had the problem of foul odor from my menstrual flow, lower abdominal pain , and also right iliac fossa pain i have been given cap doxy and flagyl and inj placentres for 10 days. my ulatra sound pelvis is normal execp for two 3mm calculi in both kidneys. does inj placentrex has any side effects? i have taken 2 doses of inj. placentrex. i am having slight swelling of face and legs. is it the side effect of any drug? i have also been prescribed syrup evecare of Himalaya.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have faul smelling discharge during your periods.
The foul smelling discharge is most likely to be due to pelvic infection and inflammation .
The pain in abdomen is likely to be due to urinary stones and not due to side effect of Placentrex .
The swelling of the face and legs indicates kidney problem .You need to consult qualified Nephrologist to assess kidney function and to rule out infection..

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

In the mean while take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Ensure to drink more water.To keep your urine dilute


Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor